# SDR YENA201801210037

- Difficulty date: January 21, 2018
- Submitted: January 22, 2018
- Operation: Air carrier
- Aircraft: N265JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000049
- Aircraft time: 32,069 hours, 20,242 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 10007005
- Part serial: 2008021455
- Condition: Failed
- Location: Nr 2
- Part time: 26,231 hours, 16,615 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ODOR DURING LEVEL CRUISE AT FL 350.   BEGAN TO DETECT A HOT PLASTIC ODOR IN THE COCKPIT.  AFTER 5 MORE MINUTES ODOR INCREASED. NO SMOKE OR VAPOR AT ANY TIME.   REVEIWED 2018-F0001 TR E190 ODOR RECOGNITION. F1 AND F2 REPORTED SAME ODOR AFTER ABOUT 15 MINUTES. CREW USED PROCEDURE TO ISOLATE TO THE NR 2 PACK. ODOR IN COCKPIT DIMINISHED FIRST,  FOLLOWED BY FRONT OF CABIN AFTER APPROXIMATELY 10 MORE MINUTES.  SLIGHT ODOR PRESENCE REMAINING.  BOTH PILOTS DONNED OXYGEN MASKS TO REDUCE ACCLIMATION.  AIR CONDITIONING PACKS - SINGLE ); REMOVED AND REPLACED NR 2 PACK ACM IAW AMM 21-51-05. MX 4 UPDQTED PLACARD REMOVED AND MCC NOTIFIED. INSPECTED NR 2 PACK HEAT EXCHANGER AND FOUND TO BE OK FOR SERVICE IAW AMM 21-51-04.
